# SDR CKSA96087

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4611067
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND BATHTUB FITTING AT FS 310 STRINGER 26R CORRODED.  FITTING WAS CORRODED BEYOND LIMITS.  REPLACED BATHTUB FITTING IAW DC8 SRM CHAPTERS 51-1-8, 51-1-20D, 51-1-21, 51-3-0 AND 53-2-2.  TASK NR 80996, CORROSION CARD NR 5670-0551.
